advertisement
Question
Posted by: rose | 2011/09/09

adrenal fatigue?

I''ve taken caffeine tonic (Liviton) and/or caffeine tablets (regmaker) for past 30 yrs or so ... about 6 yrs ago was diagnosed with add &  bipolar (had been on depression tablets before) .. is correct that caffeine eventually destroys one adrenal functioning thus suffer from adrenal fatigue? that is exhausted all the time needing to take more caffeine together with medication??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Rose

It is possible but I suggest that you consult an endocrinologist (hormone specialist) for an examination.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement